MathSciNet Relay Station
MathSciNet bibliographic data
MR1104157 (92b:42029) 42C05 (26C05)
Iserles, A.; Koch, P. E.; Nørsett, S. P.; Sanz-Serna, J. M. On polynomials orthogonal with respect to certain Sobolev inner products. J. Approx. Theory 65 (1991), no. 2, 151–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement